# SDR FDEA201106212352

- Difficulty date: June 21, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- Engine: Pwa PW4158
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778401206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT ABOUT FR 38.2 STRINGER 45L FOUND CORRODED.  CARRIED OUT REPAIR AS PER SRM 53-10-14 FIG 201 REV 75.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112.
